# SDR MRKA9530

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675MA
- Make and model: Boeing 737-2T4C
- Aircraft serial: 23065
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 862101401
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTS AT ROW ELEVEN AND RIGHT OVERWING EXIT FAILED TEST.  REMOVED AND REPLACED BATTERY PACKS.   OPERATIONAL CHECKED OK.  (W)
